# SDR CALA2021092801714

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 9,596 hours, 1,415 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Leaking
- Location: Door1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL AT DOOR 1L WHILST INSPECTING FOR ANY POSSIBLE CAUSE FOR A SMALL SQUEAL, MEL WITH TOMC TO DEFER DOOR 1L. 1.5 HRS TO DEPARTURE. PICTURES CHECKLIST ACCOMPLISHED TO OPERATE THE DOOR. MEL 5211N APPLIED AND COMPLIED WITH. DOOR 1L AND SLIDE ASSY BARRIER STRAP INSTALLED ON DOOR 1L. AISLES, CROSS AISLES AND NOTICED THAT DOOR SLIDE IS SLIGHTLY WARPED ON THE GIRT BAR, UPLOADED. COMPLIED WITH ALL REQUIREMENTS TO BLOCK ROWS, RENDERRED INOPERATIVE. DOOR CONFIRMED CLOSED, LATCHED AND REMAINING EXITS NOT BLOCKED. PLACARD INSTALLED ON INOPERATIVE POTENTIALLY CAUSING THE LITTLE SQUEAL. REQUESTED AND DISCUSSED EMERGENCY EXIT SIGNS AND DOOR PER MEL 5211N. DOOR RENDER SAFE LOCKED. REQUIRED SEATS BLOCKED. SEAT ROWS 1 THRU 11, A THRU L. DOOR 1L. STICKER INSTALLED ABOVE CAPT NAV DISPLAY. ADD EMP:U332741 U366447 ADD EMP:U357724,U366447,U130486 NOC      DESK: 787  NAME: ALM                  DATE: 25-SEP-21- TOMC APPROVED VERIFIED INSTALLATION  L1 DOOR SLIDE ASSY IAW AMM 25-66-01. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1994418  SN OFF 8885 9010. C/W REQU. RII INSP. 1ST PICTURE IS DOOR 1L. 2ND PICTURE IS DOOR 1R  AS COMPARISON REMOVED AND REPLACED L1 DOOR SLIDE ASSY IAW AMM 25-66-01. OPS CHECK GOOD ADD EMP:U350212,U343459 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1994418  SN OFF 8885 SLIDE, B787, #1  OFF 10-2566-9-0001 8885 ON 10-2566-9-0001 9010 PRESSURIZED AIRCRAFT IAW AMM 05-51-24. NO LEAK OR SQUEAL NOTED. REMOVED ALL TAPE BLOCKING AFFECTED SEATS AND EXIT SIGNS. REMOVED INOP PLACARD FROM L1
